# SDR ASAA0480500

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorboard
- Part number: 99366401
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC- C-CHECK, CABIN FLOOR PANEL AT STA 886 TO 927 IS DAMAGED AT LOWER EDGES.  FABRICATED REPLACEMENT FLOORBOARD IAW SRM 53-05.
